# SDR UALA2011121906981

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 83,970 hours, 10,000 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY LIGHT REPORTED FLASHING. AREA INSPECTED. NO ODOR OR EVIDENCE OF ARCING. INSPECTED BEHIND CIRCUIT BREAKER PANEL. NO ODOR OR EVIDENCE OF ARCING. RELAMPED LIGHT ASSY. NO HELP. CIRCUIT BREAKER PULLED AND COLLARED. ALL OTHER COMPONENTS OPS NORMAL. . REPLACED BALLAST M002, OPS CHECKED OKAY.
